The QCD spin chain S matrix

Changrim Ahn, Rafael I. Nepomechie, Junji Suzuki

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


Beisert et al. have identified an integrable SU (2, 2) quantum spin chain which gives the one-loop anomalous dimensions of certain operators in large Nc QCD. We derive a set of nonlinear integral equations (NLIEs) for this model, and compute the scattering matrix of the various (in particular, magnon) excitations.

Original languageEnglish
Pages (from-to)402-422
Number of pages21
JournalNuclear Physics, Section B
Issue number3
StatePublished - 1 Aug 2008

Bibliographical note

Funding Information:
One of us (C.A.) thanks Shizuoka University and the University of Miami for support. This work was supported in part by a Korea Research Foundation Grant funded by the Korean government (MOEHRD) (KRF-2006-312-C00096) (C.A.), by the National Science Foundation under Grants PHY-0244261 and PHY-0554821 (R.N.), and by the Ministry of Education of Japan, a Grant-in-Aid for Scientific Research 17540354 (J.S.).


  • Anomalous dimension
  • Integrability
  • Nonlinear integral equation
  • QCD
  • Super-Yang-Mills theory


Dive into the research topics of 'The QCD spin chain S matrix'. Together they form a unique fingerprint.

Cite this